MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/17 MM R

MEDACTA INTERNATIONAL SA TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/17 MM R
Catalog Number 02.12.0517FR
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 september 2018; lot 168366: (b)(4) items manufactured and released on 08 march 2017.Expiration date: 2022-02-22; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere tibial tray fixed cemented size 5 r 02.07.1205r (k090988); lot 176592: (b)(4) items manufactured and released on 12 december 2017.Expiration date: 2022-11-28; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event gmk-sphere femoral component sphere cemented size 6+ r reference 02.12.0026r (k140826); lot 168776: (b)(4) items manufactured and released on 03 october 2017.Expiration date: 2022-09-24; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere patella resurfacing size 2 reference 02.07.0034rp (k090988); lot 174635: (b)(4) items manufactured and released on 27 september 2017.Expiration date: 2022-09-10; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
On (b)(6) 2018 the patient came in due to signs of infection.The surgeon removed all hardware and implanted a spacer.The pathogen is unknown.The surgery was completed successfully.Patient had a primary surgery on (b)(6) 2018 and a first revision on (b)(6) 2018.

Brand Name
TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/17 MM R
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7905438
Report Number3005180920-2018-00727
Device Sequence Number16503362
Product Code JWH
UDI-Device Identifier07630030826863
UDI-Public07630030826863
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.12.0517FR
Device Lot Number168366
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2018
Initial Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;